# SDR SWAA2022040682734

- Difficulty date: March 11, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT 2022-129549 / [01] FABRICATED PANEL 120CF AT AFT CARGO COMPARTMENT I.A.W AMM 25-52-201-801 AND DRAWING# 453A1610 REV:D ; MATERIAL USED P/N:A90RG1W 0.09' P.O#2021233166;[02] FABRICATED PANEL 120CF AT AFT CARGO COMPARTMENT I.A.W AMM 25-52-201-801 AND DRAWING# 453A1610 REV:D ; MATERIAL USED P/N:A90RG1W 0.09' P.O#2021233166
